# SDR 0001799856

- Difficulty date: May 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 57,917 hours, 59,930 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSN UPON SLAT EXTENSION, THE AIRCRAFT ROLLED TO THE RIGHT.  SLAT DISAGREEMENT LIGHT ILLUMINATED AND NO SLAT EXTEND INDICATION.  PLACED FLAP SELECTOR TO 15 DEGREES AND SLATS EXTENDED NORMALLY.  MAINTENANCE FOUND NO OBVIOUS PROBLEM BUT LUBED THE ''T'' DUCT AND DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
